Asymptotic Stability of Oseen Vortices for a Density-Dependent Incompressible Viscous Fluid
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 625-648.
@article{AIHPC_2009__26_2_625_0,
     author = {Rodrigues, L. Miguel},
     title = {Asymptotic {Stability} of {Oseen} {Vortices} for a {Density-Dependent} {Incompressible} {Viscous} {Fluid}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {625--648},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.01.004},
     zbl = {1159.76014},
     mrnumber = {2504046},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2008.01.004/}
}
TY  - JOUR
AU  - Rodrigues, L. Miguel
TI  - Asymptotic Stability of Oseen Vortices for a Density-Dependent Incompressible Viscous Fluid
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
DA  - 2009///
SP  - 625
EP  - 648
VL  - 26
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2008.01.004/
UR  - https://zbmath.org/?q=an%3A1159.76014
UR  - https://www.ams.org/mathscinet-getitem?mr=2504046
UR  - https://doi.org/10.1016/j.anihpc.2008.01.004
DO  - 10.1016/j.anihpc.2008.01.004
LA  - en
ID  - AIHPC_2009__26_2_625_0
ER  - 
%0 Journal Article
%A Rodrigues, L. Miguel
%T Asymptotic Stability of Oseen Vortices for a Density-Dependent Incompressible Viscous Fluid
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 625-648
%V 26
%N 2
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2008.01.004
%R 10.1016/j.anihpc.2008.01.004
%G en
%F AIHPC_2009__26_2_625_0
Rodrigues, L. Miguel. Asymptotic Stability of Oseen Vortices for a Density-Dependent Incompressible Viscous Fluid. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 625-648. doi : 10.1016/j.anihpc.2008.01.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2008.01.004/

[1] Danchin R., Local and Global Well-Posedness Results for Flows of Inhomogeneous Viscous Fluids, Adv. Differential Equations 9 (3-4) (2004) 353-386. | MR | Zbl

[2] Danchin R., Estimates in Besov Spaces for Transport and Transport-Diffusion Equations With Almost Lipschitz Coefficients, Rev. Mat. Iberoamericana 21 (3) (2005) 861-886. | MR | Zbl

[3] Desjardins B., Global Existence Results for the Incompressible Density-Dependent Navier-Stokes Equations in the Whole Space, Differential Integral Equations 10 (3) (1997) 587-598. | MR | Zbl

[4] Desjardins B., Linear Transport Equations With Initial Values in Sobolev Spaces and Application to the Navier-Stokes Equations, Differential Integral Equations 10 (3) (1997) 577-586. | MR | Zbl

[5] Gallagher I., Gallay T., Uniqueness for the Two-Dimensional Navier-Stokes Equation With a Measure as Initial Vorticity, Math. Ann. 332 (2) (2005) 287-327. | MR | Zbl

[6] Gallagher I., Gallay T., Lions P.-L., On the Uniqueness of the Solution of the Two-Dimensional Navier-Stokes Equation With a Dirac Mass as Initial Vorticity, Math. Nachr. 278 (14) (2005) 1665-1672. | MR | Zbl

[7] Gallay T., Wayne C. E., Invariant Manifolds and the Long-Time Asymptotics of the Navier-Stokes and Vorticity Equations on R 2 , Arch. Ration. Mech. Anal. 163 (3) (2002) 209-258. | MR | Zbl

[8] Gallay T., Wayne C. E., Global Stability of Vortex Solutions of the Two-Dimensional Navier-Stokes Equation, Commun. Math. Phys. 255 (1) (2005) 97-129. | MR | Zbl

[9] Kato T., Ponce G., Commutator Estimates and the Euler and Navier-Stokes Equations, Commun. Pure Appl. Math. 41 (7) (1988) 891-907. | MR | Zbl

[10] Lemarié-Rieusset P. G., Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, Chapman & Hall/CRC, Boca Raton, FL, 2002. | MR | Zbl

[11] Leray J., Sur Le Mouvement D'un Liquide Visqueux Emplissant L'espace, Acta Math. 63 (1) (1934) 193-248. | JFM | MR

[12] Lions P.-L., Mathematical Topics in Fluid Mechanics. Vol. 1. Incompressible Models, Oxford Lecture Series in Mathematics and its Applications, vol. 3, The Clarendon Press, Oxford University Press, New York, 1996, Oxford Science Publications. | MR | Zbl

[13] Stein E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30, Princeton University Press, Princeton, NJ, 1970. | MR | Zbl

Cited by Sources: